# SDR CALA2024100800781

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 34,909 hours, 12,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT MOUNTED EPL LIGHTS AT SEAT ROWS 31, 32, AND 34ABC DAMAGED. REPLACED ALL 3 SEAT EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES REF AMM 33-51-11-960-802. OPC NORMAL. NO FURTHER DEFECTS NOTED.
